Dissipation efficiency of reconfinement shocks in relativistic jets
Version of Record online: 20 DEC 2011
© 2012 The Author Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 420, Issue 1, pages L48–L52, February 2012
How to Cite
Nalewajko, K. (2012), Dissipation efficiency of reconfinement shocks in relativistic jets. Monthly Notices of the Royal Astronomical Society: Letters, 420: L48–L52. doi: 10.1111/j.1745-3933.2011.01193.x
- Issue online: 19 JAN 2012
- Version of Record online: 20 DEC 2011
- Accepted 2011 November 15. Received 2011 November 14; in original form 2011 October 7
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!